# SDR DHL2003741528

- Difficulty date: April 4, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN BULGED AROUND FASTENERS AT BS 1050 STR 27L.  REMOVED FASTENERS SRM 51-30-2 WITH CORE FOUND TO BE OUT OF LIMITS SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA 5 X 5 INCH.  FABRICATED DOUBLER 2024 T-3 .063 PO 9912495 DIM 13.5 X 11.5 INCH FILLER 2024 T-3 .050 PO 9912380 SRM 53-30-3 FIG 3.  STRINGER 27L CORRODED OUT OF LIMITS SRM 53-10-1 FIG 1.  CUT OUT DAMAGE STR DIM 19.5 INCH, FABRICATED STR SAME MAT PO 3001104 DIM 19.5 INCH 2 EACH SPLICES BAC 1498-131 PO 3001104 SRM 53-10-3.  REMOVED WEB AT BS 1050-1070 SRM 51-30-2.  INSTALLED REPAIR PARTS SRM 51-30-2.  REINSTALLED WEB 51-30-2 AND SEALED AREA SRM 51-20-4.
